# SDR ASOA2016011714401

- Difficulty date: January 17, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING DAMAGE FOUND ON ACCESS HOLE 510AB, LOWER LAND.  COMPLIED WITH ECTC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.
